# SDR DXTA200400339

- Difficulty date: July 13, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600434
- Aircraft time: 6,500 hours, 5,288 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unlock Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED DURING FLIGHT.  ADJUSTED LT THRUST REVERSER UNLOCK SWITCHES, RAN ENGINE AND THE LT THRUST REVERSER OPS CHECKED GOOD.  ALL WORK PERFORMED IAW CE560 MM 78-30-00.
